← Return to Statins and peripheral neuropathy

Discussion
jacquespierre (@jacquespierre)

Statins and peripheral neuropathy

Neuropathy | Last Active: Mar 22 1:05pm | Replies (66)

Comment receiving replies
@lisalucier

Hi, @dutchman09 – wanted to let you know I moved your post on statins and neuropathy here so you could meet @marymaurer @wayno1234 @johnbishop @lorirenee1 @jacquespierre @crshowers, who have discussed this potential issue and may have some input for you on this connection or on your move from a statin to taking apple cider vinegar. @jimbotch also may have some thoughts for you.

Does your doctor think that being off the statin or taking the vinegar is making the most impact on your cholesterol at this point, dutchman09? Is your neuropathy any different after discontinuing the statin?

marymauer – Has the loss of feeling in your feet and lower legs continued? How are you doing?

Jump to this post


Replies to "Hi, @dutchman09 - wanted to let you know I moved your post on statins and neuropathy..."

Have been off the statins for about 3 months. Still numbness in feet and lower legs.. no better but no worse. Would be interested to see if the apple cider vinegar is helpful with cholesterol!
Mine isn’t real high but I did have a partially blocked artery many years ago and have been on high dosage statin for past twenty years. Numbness slowly developing starting with the Sock under toes feeling. Not totally numb.. kind of like John describes his.